Publications HAL de François,LABOURIE du labo/EPI jad

2017

Pré-publication, Document de travail

titre
Simple Length Rigidity for Hitchin Representations
auteur
Martin Bridgeman, Richard Canary, François Labourie
article
48 pages, 7 figures. 2017
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01654568/file/1703.07336.pdf BibTex
titre
Simple root flows for Hitchin representations
auteur
Martin Bridgeman, Richard Canary, François Labourie, Andres Sambarino
article
Dedicated to Bill Goldman on the occasion of his 60th birthday. 2017
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01654560/file/1708.01675.pdf BibTex
titre
The probabilistic nature of McShane's identity: planar tree coding of simple loops
auteur
François Labourie, Ser Peow Tan
article
25 pages. 2017
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01654564/file/1707.07441.pdf BibTex

2016

Article dans une revue

titre
CYCLIC SURFACES AND HITCHIN COMPONENTS IN RANK 2
auteur
François Labourie
article
Annals of Mathematics, Princeton University, Department of Mathematics, 2016, 184 (2)
Accès au texte intégral et bibtex
https://hal.univ-cotedazur.fr/hal-01329436/file/Rank2Minimal.pdf BibTex

Pré-publication, Document de travail

titre
GOLDMAN ALGEBRA, OPERS AND THE SWAPPING ALGEBRA
auteur
François Labourie
article
2016
Accès au texte intégral et bibtex
https://hal.univ-cotedazur.fr/hal-01329439/file/Algebra-Goldman.pdf BibTex

2015

Article dans une revue

titre
The pressure metric for Anosov representations
auteur
Martin Bridgeman, Richard Canary, François Labourie, Andres Sambarino
article
Geometric And Functional Analysis, Springer Verlag, 2015, 25 (4), pp. 1089-1179. 〈10.1007/s00039-015-0333-8〉
Accès au bibtex
BibTex

Pré-publication, Document de travail

titre
VARIATIONS ALONG THE FUCHSIAN LOCUS
auteur
François Labourie, Richard Wentworth
article
2015
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01162846/file/1506.01686v1.pdf BibTex

2014

Pré-publication, Document de travail

titre
CYCLIC SURFACES AND HITCHIN COMPONENTS IN RANK 2
auteur
François Labourie
article
2014
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01141620/file/1406.4637.pdf BibTex